MAUDE Adverse Event Report: TRILLIANT SURGICAL, LLCD/BA DJO FOOT AND ANKLE DYNACLIP; DYNACLIP STAPLE, 12X12X12MM

TRILLIANT SURGICAL, LLCD/BA DJO FOOT AND ANKLE DYNACLIP; DYNACLIP STAPLE, 12X12X12MM
Catalog Number 3000-00-121212
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 12/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was opened for the report of a revision surgery that removed 2 dynaclip staples and 2 tiger screws due to a failed fusion.Later clarification indicated only one of the implants was associated with the non-union (3000-00-121212).The other implants were removed in preparation of the revision.The original surgery implant date was (b)(6) 2025 and the removal surgery occurred on (b)(6) 2025.No samples were returned, and no x-ray images were provided.The reporter indicated patient pain/discomfort which led to the revision.No inability to weight bear and no associated patient harm.The dynaclip risk matrix was reviewed.In it, the potential hazard of staple compression being insufficient for fusion resulting in the potential effect of a failed fusion of target site is documented and accounted for.It is ranked with a detection score of 2, patient severity of 3, device severity of 3 and occurrence of 1.A historical search was conducted in the timeframe of (b)(6) 2024 to (b)(6) 2025 and results showed that this was the first occurrence of a failed fusion in the dynaclip family with no break to the device.However, note that there were two other complaints with revision surgeries due to breakages.This is an isolated case, and the first occurrence of this failure mode reported within the product family.The hazard is an anticipated risk within the risk analysis matrix and a single occurrence is not an indication of a systematic issue necessitating a capa investigation.Therefore, no further action is needed.The dynaclip risk analysis matrix, was generated using the legacy medshape risk management sop, occurrence level comparison is in alignment with that procedure.
 
Event or Problem Description
Complaint - implant failure and pain.

Brand Name
DYNACLIP
Common Device Name
DYNACLIP STAPLE, 12X12X12MM
Manufacturer (Section D)
TRILLIANT SURGICAL, LLCD/BA DJO FOOT AND ANKLE
727 north shepherd drive
suite 100
houston TX 77007
Manufacturer (Section G)
TRILLIANT SURGICAL, LLCD/BA DJO FOOT AND ANKLE
727 north shepherd drive
houston TX 77007
Manufacturer Contact
stacey bonnell
727 north shepherd drive
houston, TX 77007
8777883864
MDR Report Key24126462
Report Number3007420745-2026-00001
Device Sequence Number9689703
Product Code JDR
UDI-Device IdentifierM9703000001212120
UDI-PublicM9703000001212120
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K193305
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number3000-00-121212
Device Lot Number17126
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Initial Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown